Triangular newton equations with maximal number of integrals of motion
2005 (English)In: Journal of Nonlinear Mathematical Physics, ISSN 1402-9251, Vol. 12, no 2, 253-267 p.Article in journal (Refereed) Published
We study two-dimensional triangular systems of Newton equations (acceleration = velocity-independent force) admitting three functionally independent quadratic integrals of motion. The main idea is to exploit the fact that the first component M1(q1) of a triangular force depends on one variable only. By using the existence of extra integrals of motion we reduce the problem to solving a simultaneous system of three linear ordinary differential equations with nonconstant coefficients for M 1(q1). With the help of computer algebra we have found and solved these ordinary differential equations in all cases. A complete list of superintegrable triangular equations in two dimensions is been given. Most of these equations were not known before.
Place, publisher, year, edition, pages
2005. Vol. 12, no 2, 253-267 p.
IdentifiersURN: urn:nbn:se:liu:diva-30419DOI: 10.2991/jnmp.2005.12.2.7Local ID: 15977OAI: oai:DiVA.org:liu-30419DiVA: diva2:251241